Professional qualifications




Скачать 47.57 Kb.
НазваниеProfessional qualifications
Дата08.10.2012
Размер47.57 Kb.
ТипДокументы
CURRICULUM VITAE

Dr. MOHAMMAD FIRDOSH KHAN

Associate Professor

Department of Mathematics

Faculty of Science

Jazan University,Jazan

Kingdom of Saudi Arabia

P.O. Box - 2097

Mobile-00966-0597043856

E-mail: khan_mfk@yahoo.com

Personal Details

Father's name : Mr. Mohd. Jaish Khan

Nationality : Indian

Place of Birth : Balepur, Deoria (U.P)

Date of Birth : 14 February, 1968

Marital Status : Married

Passport No. : G0298138

Address for Correspondence : C-3(New),Duplex Quarter, S. S. Nagar

Aligarh Muslim University

Aligarh - 202002, (INDIA)

Permanent Address : Vill & P.O. Balepur

Distt. Deoria - 274509,

U.P., INDIA

PROFESSIONAL QUALIFICATIONS


1997: Ph.D. in Mathematics from Aligarh Muslim University, Aligarh, India

Thesis: Numerical Techniques in Variational Inequalities.

Thesis Advisor: Prof. Abul Hasan Siddiqi


1994: M.Phil. in Mathematics from Aligarh Muslim University, Aligarh, India

Dissertation: Certain Problems in Variational Inequalities.

Advisor: Prof. Abul Hasan Siddiqi

ACADEMIC QUALIFICATIONS


High School U.P. Board II Class 1983

+2(Intermediate) U.P. Board I Class 1985

B.Sc. (Mathematics) University of Gorakhpur II Class 1989

M.Sc. (Mathematics) Aligarh Muslim University,Aligarh I Class 1992

PROFESSIONAL EXPERIENCE

  • Two years teaching of under graduate classes as a Research Scholar.

  • About five years as a PGT in Senior Secondary School (+2) (Boys).

  • About four years as a Lecturer in the Department of Mathematics.

COURSES TAUGHT: Calculus, Differential Equations, Integral Equations, Real Analysis,

Functional Analysis, Numerical Analysis, Complex Analysis, Co-ordinate

Geometry, Differential Geometry, Modern Algebra, Linear Algebra

FIELDS OF SPECIALIZATION AND INTEREST

  • Variational, Quasi-variational, Variational-Like, Vector Variational Inequal­ities and Complimentarity Problems.
KNOWLEDGE OF COMPUTER

  • Certificate course in computer fundamentals and word processing in 1996. Duty Society Computer Centre Aligarh Muslim University, Aligarh-202002.



SCHOLARSHIP/FELLOWSHIP

  • Post Graduate Merit Scholarship (1990-92).

  • University fellowship (J.R.F.) (1992-94).

  • University fellowship (S.R.F.) (1994-97).



RESEARCH EXPERIENCE

  • More than twelve Years Research Experience in the field of Varitional In­equalities in the Department of Mathematics A.M.U. Aligarh.



MEMBERSHIPS

  • Life Member of Indian Society of Industrial & Applied Mathematics, India.



EXTRA CURRICULAR ACTIVITIES

  • Warden Allama Iqbal Hall, A.M.U., Aligarh (Jan. 2001 to Aug. 2003 and Aug. 2007 to Feb. 6, 2009)



LIST OF REFEREED PUBLICATION: 46- PUBLISHED, ACCEPTED-03 (Appendix 1)

  • INTERNATIONAL JOURNAL
Published – 35, Accepted – 00

  • NATIONAL JOURNAL
Published – 16, Accepted – 01


LIST OF SCIENTIFIC CONFERENCES AND WORKSHOPS ATTENDED: 12 (Appendix 2)

LIST OF REFRESHER AND ORIENTATION COURSES ATTENDED: 03 (Appendix 3)


APPENDIX 1

LIST OF REFEREED PUBLICATIONS


  1. Generalized Multivalued Vector Variational Inequality, Y.Y.U.J. Fac. of Education, 1 (2) (1994), 161-168 (With A.H. Siddiqi and R. Ahmad).

  2. An Existence Theorem for Generalized Multivalued Vector Variational Inequality, Bull. of Cal. Math. Soc. 89 (6) (1997), 393-396 (With A.H. Siddiqi and R. Ahmad). #MR1628653

  3. Sensitivity Analysis of Generalized Multivalued Variational Inequali­ties, Acta Ciencia Indica, 125 (2) (1997), 125-128 (With A.H. Siddiqi and R. Ahmad). #MR1686396

  4. Wiener-Hopf Equations and General Mildly Nonlinear Variational In­equalities, Indian Journal of Pure and Applied Mathematics, 28(9) (1997), 1317-1375 (With A.H. Siddiqi and R. Ahmad). #MR1603991

  5. Existence of Solution for Generalized Multivalued Vector Variational Inequalities without Convexity, Indian Journal of Pure and Applied Mathematics, 28(8) (1997), 1057-1060 (With A.H. Siddiqi and R. Ahmad).

  6. Generalized Strongly Nonlinear Quasivariational Inequalities for Fuzzy Mappings, Bull. of Cal. Math. Soc. 90 (1998), 313-318 (With A.H. Siddiqi and K.R. Kazmi). #MR1713435

  7. On Vector Variational-like Inequalities, Far East Journal of Mathemat­ical Sciences, Special Vol. (1998) Part III, 319-329 (With A.H. Siddiqi and Salahuddin). #MR1906792

  8. Generalized Multivalued η-mixed Vector Variational-like Inequalities on Locally Convex Hausdorff Topological Vector Space, Far East Jour­nal of Mathematical Sciences, Special Vol. (1998) Part II, 137-144 (With A.H. Siddiqi and R. Ahmad). #MR1660849

  9. An Iterative Scheme for General Mixed Multivalued Mildy Nonlinear Variational Inequalities, Indian Journal of Pure and Applied Mathematics, 26 (2) (1998), 583-588 (With A.H. Siddiqi and R. Ahmad). #MR1636481

  10. An Existence Theorem for Generalized Multivalued Vector Variational-like Inequalities, Proceedings of "Industrial and Applied Mathematics", 4th Annual Conference of Indian Society for Industrial and Applied Mathematics, (Eds. A. H. Siddiqi and K. Ahmad),Narosa Publishing House, New Delhi, 1998 (With A.H. Siddiqi and R. Ahmad).

  11. A Perturbed Ishikawa Iterative Algorithm for Generalized Strongly Nonlinear Quasivariational Inequalities, Mem. Fac. Sci. Kochi Univ. (Math) 19 (1998), 1-11 (With A.H. Siddiqi and R. Ahmad). #MR160148

  12. Variational-like Inequalities for Multivalued Maps, Indian Journal of Pure and Applied Mathematics, 30 (2) (1999), 161-166 (With A.H. Siddiqi and Q.H. Ansari). #MR1681594

  13. Generalized Multivalued Nonlinear Variatiorial Inclusions with Relaxed Lipschitz and Relaxed Monotone Mappings, Advances in Nonlinear Var. Inequal. 3 (1) (2000), 93-101 (With R. Ahmad and Q.H. Ansari). #MR1727366

  14. On Generalized Random Variational Inequalities, Bull. Cal. Math. Soc. 92(4) (2000), 249-256 (With A.H. Siddiqi and S. Husain). #MR1821683

  15. Generalized Nonlinear Random Variational Inclusions, Adv. Nonlinear Var. Inequal. 3(2)(2000), 125-135 (With Rais Ahmad and Salahuddin). #MR1762145

  16. Generalized Vector Variational-like Inequality, Math. Sci. Res. Hot-line 5(2) (2001), 35-43 (With S. Husain). #MR1822157

  17. Generalized Variational-like Inequality, Adv. Nonlinear Var. Inequal. 4(2)(2001), 99-103 (With A.H. Siddiqi). #MR1830633

  18. Mann and Ishikawa Type Perturbed Iterative Algorithm for General­ized Nonlinear Inclusions, Math. & Comput. Application 6(2001), 47-52. (With R. Ahmad and Salahuddin). #MR1844884

  19. On Generalized Vector Variational-like Inequalities, Adv. Nonlinear Var. Inequal. 5(1)(2002), 79-89. (With K.R. Kazmi) #MR1881773

  20. Generalized Variational-like Inequalities, International J. of Mathematical Sciences 2(2) (2003), 367-372. #MR2061520

  21. Strongly Nonlinear Mixed Random Variational Inequalities, International J. of Mathematical Sciences 3(2)(2004), 365-372. (With S. Husain and Salahuddin). #MR2151262

  22. On Generalized Vector Variational-like Inequalities, Nonlinear Analysis, 59 (6) (2004), 879-889. (With Salahuddin). #MR2096366

  23. On Generalized Multivalued Nonlinear Variational-like Inclusions with Fuzzy Mappings, Adv. Nonlinear Var. Inequal. 8(1)(2005), 41-55. (With R.P. Agarwal, Donal O Regan and Salahuddin). #MR2113451

  24. Generalized Set valued Nonlinear Mixed Quasivariational-like Inclusions with Fuzzy Mappings, Adv. Nonlinear Var. Inequal. 8(2)(2005), 11-37. (With R.U. Verma and Salahuddin). #MR2144200

  25. Completely Generalized Nonlinear Variational Inclusions, Southeast Asian Bulletin of Mathematics, 30(2006), 261-276 (With Salahuddin). #MR2245938

  26. Generalized Co-Complementarity Problems with Fuzzy Mappings in Banach Spaces, Adv. Nonlinear Var. Inequal. 9(1) (2006), 11-27. (With R.U. Verma and Salahuddin). #MR2194001

  27. Generalized Random Variational-like Inequqlities with Randomly Pseudomonotone Multivalued Mappings, Pan American Math. Journal. 16(3) (2006), 33-46. (With R.U. Verma and Salahuddin). #MR2229078

  28. Generalized Multivalued Quasivariational-like Inclusions, Adv. Nonlinear Var. Inequal. 9(1)(2006), 37-49 (With Salahuddin). #MR2194003

  29. Generalized Co-complementarity Problems in p-Uniformly Smooth Banach Spaces, Journal of Inequalities Pure and Applied Maths, 7(2)(2006), 1-11 (With Salahuddin). #MR2221347

  30. Generalized Mixed Multivalued Variational Inclusions Involving H-Accretive Operators, Adv. Nonlinear Var. Inequal. 9(2)(2006), 29-45. (With Salahuddin). #MR2235873

  31. Generalized Implicit Vector Variational-like Inequalities, Adv. Nonlin­ear Var. Inequal. 9(2)(2006), 65-78.

  32. Completely Generalized Nonlinear Variational Inclusions with Fuzzy Set valued Mappings, Journal of Concrete and Applicable Mathematics, 4(2)(2006), 215-218 (With R.P. Agarwal, Donal O Regan and Salahuddin). #MR2220293

  33. Mann and Ishikawa Type Perturbed Iterative Algorithm for completely Generalized Non-linear Variational Inclusions, Int. Jour. of Math. Analysis, 3(1) (2006), 51-62. (With S. Husain and Salahuddin).

  34. Notes on Random Fixed point Theorems,J.Korean Soc. Of Maths. Education series B Pure Appl. Math. 13(3) (2006), 227-313. (With Y. J. Cho and Salahuddin) MR 2252888

  35. Generalized Nonlinear Multivalued Mixed Quasi-variational-Like Inequalities, Comm. Korean Math. Soc. 21 (4), (2006), 689-700 (With B.S. Lee and Salahuddin). #MR2267362

  36. Generalized Multivalued Nonlinear Co- Variational Inequalities in Banach Spaces, Funct. Diff.Eqn. 14 (2, 3, 4) (2007), 297-313. (With Salahuddin). #MR2323213

  37. Vector F-implicit Complementarity Problems with Corresponding Variational Inequalities Problem, Appl. Math. Lett. 20 (2007), 433-438. (With B. S. Lee and Salahuddin). #MR2303374

  38. Fuzzy Generalized Complementarity Problems in Banach Space, Pan American Math. Jour.17 (2007), 71-80. (With R.U. Verma and Salahuddin). #MR2364580

  39. On generalized Quasivariational – like Inclusion, int. J. Math. And Analysis, 5-8(1-12) (2007), 203-216. (With S. Husain and Salahuddin).

  40. Generalized Vector-variational Type Inequalities, Journal of Computer and Mathematics with Application, 55 (2008), 1164-1169. (With B.S. Lee and Salahuddin). #MR2394355

  41. Generalized Nonlinear Quasi Variational Inclusions in Banach Spaces, Comput. Maths with Appl. 56 (2008), 1414-1422 (With B.S. Lee and Salahuddin). #MR2437309

  42. A Fuzzy Extension of Generalized Multivalued η-mixed Vector Variational-like Inequalities on locally Convex Hausdorff Topological Vector Spaces, Bull of Calc. Math. Soc. 100(1) (2008), 27-36. (With S. Husain and Salahuddin). # MR2437252

  43. On Parametric generalized Multivalued Co- Variational Inequalities in Banach Spaces, South East Asian J. Math. & Math. Sci. 7(1) (2008), 19-33. (With S. Hussain and Salahuddin).

  44. Sensitivity Analysis for completely Generalized Nonlinear Variational Inclusions, East Asian Mathematical Journal, 25 (1) (2009), 45-53 (with Salahuddin).

  45. On Genralized Quasi-variational-Like Inequaties, Advances in Nonlinear Variational Ineaquaties, 12 (2) (2009), 57-71 (with X.P. Ding and Salahuddin)

  46. Hybrid Type Set-Valued Variational-like Inequalities in Banach Space, J.Appl. Math and Informatics. 27(5, 6) (2009), 1371-1379. (With B.S. Lee and Salahuddin).

  47. Genaralized F-implicit multivalued variational inquality problems and complementarity problems,East Asian Mathematical Journal.26(3)2010,371-378. (with B.S.Lee and Salahuddin)

  48. Scalarization method for vector variational inqualities, Honam Mathematical Journal 32(2)2010,299-306.(with B.S.Lee and Salahuddin).

  49. Vector F-complemantarity problems with g-demi-psedomonotom Mappings in Banach Spaces,East Asian mathematical Journal 26(3)2010,389-395(with B.S.Lee and Salahuddin)

  50. Fuzzy nonlinear set-valued variational inclusions,computer math, with appl. 60(2010),1768-1735.

  51. Fuzzy generalized Non-Linear Mixed Random variational like Inclusions, Pacific Journal of Optimization 6(3) (2010) ,573-590(with B.S.Lee and Salahuddin) .

  52. Generalized Nonlinear Implicit Quasivariational Inclusion, International Review of Pure and Applied Math. (2010) (With S. Husssain and Salahuddin). (Accepted).



APPENDIX 2

LIST OF CONFERENCES/WORKSHOPS ATTENDED


  • Workshop on Industrial Mathematics, Hamdard Convention Centre, Hamdard University, New Delhi, Feb. 27-30, 1999.

  • Conference on Recent Development in Relativity and Allied Topics, A.M.U., Aligarh, Aug. 30- Sept. 01, 1999.

  • Conference on Analysis and its Allied Topics, Aligarh Muslim University, Aligarh, August 27 - 29, 1998.

  • International Conference of Functional Analysis with Applications, Aligarh Muslim University, Aligarh, Dec. 16-19, 1996.

  • Fourth Annual Con­ference of Indian Society of Industrial and Applied Mathematics (ISIAM), Jamia Millia Islamia, New Delhi, Apr. 6-8, 1996.

  • Sixty-first Conference of Indian Mathematical Society, Aligarh Muslim University, Ali­garh, Dec. 27-30, 1995.

  • Conference on Fourier Analysis, Approximation Theory and their Ap­plications, Aligarh Muslim University, Aligarh, Sept. 6-9, 1993.

  • Fifty-seventh Conference of Indian Mathematical Society, Aligarh Muslim University, Ali­garh, Dec. 27-30, 1991.

  • National Conference on Mathematical and Computer Ap­plication in Science and Engineering at T. I.E.T., Patiala, Jan. 27-28, 2003.

  • Conference on Re­cent Trends in Mathematics and its Application, I.S.M.M.S., Gorakhpur, Feb 28, March 01, 2003.

  • Conference on Re­cent Trends in Algebra and Analysis, Aligarh Muslim University Aligarh, March 03-05, 2003.

  • International Symposium on Theory of Rings and Modules, Aligarh Muslim University Aligarh, May 07-08, 2003.



APPENDIX 3

LIST OF REFERESHER/ORIENTATION COURSES ATTENDED


  • Orientation Programme Held Between 28.01.02 to 09.02.02 at Academic Staff College, Aligarh Muslim University, Aligarh (As a Post Graduate Teacher).

  • Refresher Course for Mathematics Teachers at Centre for Promotion of Science, Aligarh Muslim University, Aligarh, 20.10.2000 to 31.10.2000.

  • Course on Communication Skills, Held Between 20-29 Feb 2004 orga­nized by Academic Staff College, Aligarh Muslim University Aligarh.

FOREIGN REFEREES

1. Dr. Byung - Soo Lee

Professor in Mathematics

Department of Mathematics

Kyungsung University, Busan 608-736, KOREA

Email: bslee@ks.ac.kr

2. Dr. Ravi P. Agarwal

Professor in Mathematics

Department of Mathematical Sciences

Florida Institute of Technology, Melbourne, Florida 32901-6975, U.S.A

Email: agarwal@fit.edu

INDIAN REFEREES

1. Dr. Kaleem Raza Kazmi

Associate Professor

Department of Mathematics

Aligarh Muslim University, Aligarh, 202002, INDIA

Email: krkazmi@gmail.com

Phone: +919411802330

2. Dr. Shamshad Hussain

Assistant Professor

Department of Applied Mathematics

Z.H. College of Engineering & Technology

Aligarh Muslim University, Aligarh, 202002, INDIA

Email: s_hussain123@yahoo.co.in

Phone: +919411802330




(Mohammad Firdosh Khan)

Похожие:

Professional qualifications iconТехническое задание MapInfo Professional 5
Программный продукт MapInfo Professional настольная картографическая система, которая предназначена для сбора, сохранения, редактирования,...
Professional qualifications iconQualifications

Professional qualifications iconHighlights of Qualifications

Professional qualifications iconMediator Qualifications Board

Professional qualifications iconEducation and qualifications obtained

Professional qualifications iconEmployment and Qualifications gained in Australia

Professional qualifications iconTo teach educational leadership courses at the university level. Summary of qualifications

Professional qualifications iconEducational Qualifications Passed Highschool and Intermediate in 1982 and 1984 respectively from Govt. Inter College, Fatehpur (U. P.), India securing first division

Professional qualifications iconProfessional

Professional qualifications iconProfessional positions

Разместите кнопку на своём сайте:
Библиотека


База данных защищена авторским правом ©lib.znate.ru 2014
обратиться к администрации
Библиотека
Главная страница